Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron SandyWeb

Posted by lois on December 25, 2003, at 17:25:33

In reply to Re: Remeron, posted by SandyWeb on December 25, 2003, at 4:42:56

It's been a long time, and I was on other meds including a little clonapin-(also helps stablize mood and anxiety- but can be habit-forming) and other mood stablizers. But the sleep was so nice. I think we went up on it just to see if the wt. gain would stop, and it didn't. Not to say it would be that way with you. And I don't think I was hyper. It seems to me, something that always helped me sleep, would *not* make me hyper.
Good luck.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lois thread:16165
URL: http://www.dr-bob.org/babble/20031225/msgs/293390.html